MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. OUTERSLEEVE F/PERCUTANEOUS LCP AIMING IN; GAUGE, DEPTH

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. OUTERSLEEVE F/PERCUTANEOUS LCP AIMING IN; GAUGE, DEPTH
Catalog Number 03.113.009
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a orif distal tibia procedure.The surgeon noticed that the sleeves were loose in the aiming arm.After inspection, all three sleeves with the same lot number were loose in the aiming arm while others fit well.Procedure was completed successfully without any surgical delay.Concomitant devices reported: unk: guides/sleeves/aiming: aiming arm(part# unknown, lot# unknown, quantity# 1).This report is for one (1) outer sleeve f/3.5mm lcp percutaneous instrument system.This is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part: 03.113.009-us; lot: 3455260; manufacturing site: hagendorf; release to warehouse date: august 3, 2010.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the outersleeve f/percutaneous lcp aiming in (part# 03.113.009, lot# 3455260 qty# 1) was returned and received at us customer quality (cq).Upon visual inspection, no issues were found with the device.Functional test: a functional test could not be performed as the mating device was not returned.Can the complaint be replicated with the returned device(s)? unable to perform dimensional inspection: outersleeve body, manufactured revision; outer diameter (a) specification; outer diameter (a) actual: conforming; caliper.Outersleeve tube, manufactured; inner diameter (a) specification; inner diameter (a) actual: conforming; caliper.Document/specification review: the following drawing(s) was reviewed: outersleeve f/perc lcp ins.Guide: current and manufactured revisions.Outersleeve body, current and manufactured revisions.Outersleeve tube, current and manufactured revisions.No design issues or discrepancies were found during this investigation.Complaint confirmed? no.Investigation conclusion: the complaint cannot be confirmed for the outersleeve f/percutaneous lcp aiming in (part# 03.113.009, lot# 3455260 qty# 1).A definitive root cause could not be identified for the reported issue with the available information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
OUTERSLEEVE F/PERCUTANEOUS LCP AIMING IN
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH  215126
MDR Report Key12516271
Report Number3006356043-2021-00003
Device Sequence Number5121975
Product Code HTJ
UDI-Device Identifier07611819334366
UDI-Public(01)07611819334366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.009
Device Lot Number3455260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OUTERSLEEVE F/PERCUTANEOUS LCP AIMING IN.; OUTERSLEEVE F/PERCUTANEOUS LCP AIMING IN.; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM.
Patient Age66 YR
Patient Weight63